MAUDE Adverse Event Report: MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM

MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
Model Number MN-MD4000-MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device indicated no issue with the system that would have caused the adverse event.
 
Event or Problem Description
Patient had treatment on (b)(6) 2024.The burns did not appear until 2/3.Customer follow up in person on 2/21.On 2/5, mupirocin with prescribed for burns.Patient has been cleaning area with antibacterial soap twice daily and applying mupirocin.

Brand Name
MIRADRY SYSTEM
Common Device Name
MICROWAVE DERMATOLOGIC SYSTEM
Manufacturer (Section D)
MIRADRY INC.
721 charcot ave.
san jose CA 95131
Manufacturer (Section G)
MIRADRY INC.
721 charcot ave.
san jose CA 95131
Manufacturer Contact
sara zellers
721 charcot ave.
san jose, CA 95131
MDR Report Key18825939
Report Number3008082710-2024-70006
Device Sequence Number3076032
Product Code OUB
UDI-Device Identifier00853419006008
UDI-Public(01)00853419006008(11)200302
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K1311162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN-MD4000-MC
Device Catalogue NumberMN-MD4000-MC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/02/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexFemale
Patient Weight50 KG
Patient EthnicityNon Hispanic
Patient RaceWhite